Doctor insights on:
Is Dr Bronners Tingly Castille Soap Too Much For My Undercarriage
Go easy: If by "undercarriage" you're referring to your delicate parts, the answer is no, especially for the vagina and anal areas. Harsh soaps can cause drying, cracking and itching, and should be avoided. In fact, it's best to minimize the use of soap at all: just a little water is enough. If you do use dr. Bronners, make sure and follow his instructions: "dilute! dilute! dilute!". ...Read more
Stop using it: Not uncommon for symptoms of vulvar itching when using bubble bath, fragrent soaps or other products with similiar types of ingredients. ...Read more
Frequently I'm getting a all over prickly feeling on my skin, not itchy just pricks n tingly. No new soap or meds, usually doesn't let up til next day?
Cutaneous Manifest: 45 year old lady with a past medical history of Hepatitis C, Obesity, COPD now with tingling dysethesias over her skin. I would recommend you visit your physician immediately. These could possibly be cutaneous manifestations of Hepatitis C and you may be experiencing skin signs of systemic disease. You should be treated for both your COPD and your Hep C. See your PCP and a dermatologist please. ...Read more
I have tingly/itchy sensitive nipples clear liquid comes out but not breastfeeding youngest child 2yrs, no exercise routine either or changes in soap?
Castillo Soap: One of the best soaps that is mild is dove unscented. This is a soap that many dermatologists recommend. ...Read more
I have fishy odor and sometimes white-ish discharge, no matter how much I wash with or without soap it doesn't go away. What should I do?
Have a gynecologic: evaluation to rule out infection.Get a more detailed answer ›
I get a lot of numbess/tingling from anxiety. I was recently diagnosed with lhermitte's signal and dr said it was from anxiety. Is that possible?
I have a tingling sensation all over my body. This becomes much worse when i stable i.e i do not feel it much during walking. What are the reasons ?
More info needed: More information is needed. Tingling may be associated with fabrics touching your skin. If you have any fevers associated or nausea or other finding, this would be helpful information. Also if you are on any medications including special soaps. I would be curious to know if your tingling is worse during showers? Collect your symptoms on paper and present this information to your doctor. ...Read more
Soap not the answer: Acne is a major chronic disease that in spite of what anybody may have told you is not the result of your diet or your poor hygiene. Topical benzoyl peroxide is the only thing you can buy yourself that can do much. Failing this, get with your physician. The oral contraceptive pill, a topical agent like clindamycin, or something stronger will be able to clear you -- depends on what's right for you. ...Read moreSee 1 more doctor answer
Some possibilities: Some medications can cause tingling (topamax), some chemical imbalances may provoke (sodium/potassium), hyperventilation (changes in carbon dioxide), peripheral neuropathies (like diabetes), variety of toxins (arsenic, etc). Get examined and maybe tested so treatment can be decided. ...Read more
- Talk to a doctor live online for free
- Can hands tingle from too much sodium?
- Is my toddler sleeping too much?
- Too much flem in my throat
- Ask a doctor a question free online
- Is my newborn pooping too much?
- Too much water in my uterus
- Is it bad to eat too much fiber in my diet?
- My teenage son is eating too much protein
- Uses for dr bronners soap